Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 204, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 2, 2016, 5:53 PM CDT for Meade County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2016, 5:53 PM CDT (22:53 UTC)
- Expired
- Jul 2, 2016, 6:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Meade County, KS
The radar
The Dodge City radar (KDDC), 70 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 4:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
765
WUUS53 KDDC 022253
SVRDDC
KSC119-022345-
/O.NEW.KDDC.SV.W.0204.160702T2253Z-160702T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
553 PM CDT SAT JUL 2 2016
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MEADE COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 645 PM CDT
* AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
MEADE STATE PARK...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND UP TO HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MEADE...FOWLER...MISSLER AND MEADE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3717 10064 3721 10063 3745 10031 3733 10009
3731 10009 3706 10051
TIME...MOT...LOC 2253Z 237DEG 16KT 3723 10043
HAIL...1.25IN
WIND...60MPH
$$
TURNER2 follow-up statements
840
WWUS53 KDDC 022313 RRA
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CDT SAT JUL 2 2016
KSC119-022345-
/O.CON.KDDC.SV.W.0204.000000T0000Z-160702T2345Z/
MEADE KS-
613 PM CDT SAT JUL 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL MEADE COUNTY...
AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR MEADE...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND UP TO HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MEADE...FOWLER...MISSLER AND MEADE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3720 10050 3729 10052 3745 10031 3733 10009
3731 10009 3711 10044
TIME...MOT...LOC 2312Z 237DEG 16KT 3728 10034
HAIL...1.25IN
WIND...60MPH
$$
TURNER287
WWUS53 KDDC 022330
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
630 PM CDT SAT JUL 2 2016
KSC119-022339-
/O.CAN.KDDC.SV.W.0204.000000T0000Z-160702T2345Z/
MEADE KS-
630 PM CDT SAT JUL 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MEADE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
BELOW SEVERE LIMITS. THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3720 10050 3729 10052 3745 10031 3733 10009
3731 10009 3711 10044
TIME...MOT...LOC 2328Z 237DEG 16KT 3732 10026
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 5:40 PM CDT, 13 minutes earlier.
Area forecast discussion, Jul 2, 5:40 PM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 540 PM CDT SAT JUL 2 2016 ...Updated Aviation... .SHORT TERM...(This evening through Sunday) Issued at 301 PM CDT Sat Jul 2 2016 Another active late afternoon to evening anticipated for southwest into central KS as a slow moving front interacts with a wave currently moving across the Central and Southern Rockies. Specifically, latest surface analysis depicts a boundary drifting southeast from near GCK back into southeast CO while a more diffuse boundary, likely the warm front, extends east-southeast from GCK toward P28. Temps rising into the 80s along with dewpoints in the 60s is creating MLCAPE values of 1500-2500 J/kg with minimal inhibition existing. Additionally, this also is occurring in a very tropical- like moisture profile via high PW values of 1.5 to 2.0 inches. Given this thermodynamic environment, it's not surprising to see deep convection developing along the more northern boundary from the Raton Mesa to east of GCK. Most of the CAM guidance expands convection over this region in the next few hours and given current radar trends, this seems logical. Based on this assessment, it's looking likely that a band of convection will exist by 22 UTC from central into far southwest KS with training of storms almost a certainty. With the development of a 35-45-kt LLJ that noses into southeast KS after 06 UTC, expect MCS to shift southeast through the evening and be nearly out of south- central KS during the mid-overnight hours. Wouldn't be shocked to see a few severe storms given deep-layer bulk shear strong enough to support decent cell organization and possibly even a short-lived supercell. However, the main hazard with this convection will be flash flooding. With 4 to 8 inches having already fallen from Larned back toward Jetmore and Cimarron, and training of convection likely, a Flash Flood Watch has been issued through 12 UTC on Sunday. Otherwise, other than some lingering more showers on the back side of the exiting MCS, Sunday is shaping up to be a much drier day. Cloud cover will persist into the afternoon hours but temps in the upper 70s near Larned to the upper 80s near Elkhart. .LONG TERM...(Sunday night through Saturday) Issued at 301 PM CDT Sat Jul 2 2016 Monday into Tuesday will see a broad upper high extending across the southern CONUS while a generally zonal flow regime persists across the northern third of the country. This will keep a modest lee trough in place over eastern Colorado with warmer air returning. High temps in the 90s appear likely both days. In addition, models hint at a small wave rippling through the region during these days with a threat for isolated convection as well. For the remainder of the workweek into next weekend, the overall upper pattern doesn't change much. Specifically, an elongated upper high will persist from the Desert Southwest into the Southeast CONUS while zonal flow prevails over the northern third of the country. This will keep western and central KS under a warm and generally dry regime with highs in the 90s to near 100. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 540 PM CDT Sat Jul 2 2016 Scattered to numerous thunderstorms will again affect aviation operations through about 09z Sun, producing erratic outflow winds and IFR cigs/vis in torrential rainfall. Some wind gusts near 50 kts may occur. Models agree that convective coverage will be decreasing after 09z. High confidence that widespread cig reductions in stratus will occur at all terminals by 12z Sun, with cigs of 300 ft AGL or lower. With a moist atmosphere and very wet soils, also mentioned reduced vis in BR/FG Sunday morning. N/NE winds of 5-15 kts expected to prevail through the TAF forecast period, outside of convective influences. && .PRELIMINARY POINT TEMPS/POPS... DDC 63 82 62 92 / 70 10 10 10 GCK 63 84 63 93 / 70 10 10 10 EHA 63 88 64 95 / 70 10 10 10 LBL 65 86 64 94 / 70 10 10 10 HYS 61 78 60 91 / 60 10 10 10 P28 69 85 64 90 / 70 20 10 10 && .DDC Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning for KSZ046-064>066- 076>081-086-087. && SHORT TERM...AJohnson LONG TERM...AJohnson AVIATION...Turner
Hazardous weather outlook, Jul 2, 3:34 AM CDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 334 AM CDT SAT JUL 2 2016 KSZ030-031-043>046-061>066-074>081-084>090-030845- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 334 AM CDT SAT JUL 2 2016 /234 AM MDT SAT JUL 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A CLUSTER OF THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND AHEAD OF A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN CONCERN. FLOODING MAY ALSO BE A CONCERN DUE TO HEAVY RAIN AND AN ALREADY SATURATED GROUND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE MONDAY EVENING. A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.
In the hours before
Special weather statement, Jul 2, 5:17 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
417 PM MDT SAT JUL 2 2016
KSZ061-022300-
HAMILTON KS-
417 PM MDT SAT JUL 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON COUNTY
UNTIL 500 PM MDT...
AT 416 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF HARTMAN...OR 12 MILES NORTH OF COOLIDGE...MOVING
EAST AT 10 MPH.
HAIL TO THE SIZE OF NICKELS AND WIND GUSTS NEAR 50 MPH ARE LIKELY.
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE EXPECTED.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
HAMILTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3824 10205 3826 10204 3826 10181 3806 10184
3811 10205
TIME...MOT...LOC 2216Z 276DEG 6KT 3822 10204
TURNERLocal storm report, Jul 2, 5:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CDT SAT JUL 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 14 NW JETMORE 38.22N 100.10W
07/02/2016 E1.75 INCH HODGEMAN KS PUBLIC
.
&&
AWSpecial weather statement, Jul 2, 5:32 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 532 PM CDT SAT JUL 2 2016 KSZ030-045-022315- NESS KS-TREGO KS- 532 PM CDT SAT JUL 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TREGO... NORTHEASTERN LANE AND NORTHWESTERN NESS COUNTIES UNTIL 615 PM CDT... AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF BEELER...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RANSOM...BROWNELL...CEDAR BLUFF...ARNOLD AND TREGO CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3834 10010 3855 10025 3893 9989 3868 9959 TIME...MOT...LOC 2232Z 225DEG 21KT 3844 10011 WHITE
Local storm report, Jul 2, 5:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT SAT JUL 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 2 S LA CROSSE 38.51N 99.31W
07/02/2016 E1.00 INCH RUSH KS PUBLIC
.
&&
AWSpecial weather statement, Jul 2, 5:41 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 441 PM MDT SAT JUL 2 2016 KSZ061-022330- HAMILTON KS- 441 PM MDT SAT JUL 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON COUNTY UNTIL 530 PM MDT... AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF SYRACUSE...MOVING EAST AT 15 MPH. HAIL TO THE SIZE OF NICKELS AND WIND GUSTS OF 50 TO 55 MPH ARE LIKELY. TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING WILL OCCUR. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN HAMILTON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3806 10193 3823 10190 3823 10157 3798 10156 TIME...MOT...LOC 2241Z 281DEG 14KT 3813 10183 TURNER
Special weather statement, Jul 2, 5:48 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
548 PM CDT SAT JUL 2 2016
KSZ064-077-078-080-087-088-022330-
FORD KS-GRAY KS-MEADE KS-KIOWA KS-CLARK KS-HODGEMAN KS-
548 PM CDT SAT JUL 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAY...FORD...
NORTHWESTERN CLARK...NORTHEASTERN MEADE...SOUTHWESTERN HODGEMAN AND
WEST CENTRAL KIOWA COUNTIES UNTIL 630 PM CDT...
AT 547 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES WEST OF CIMARRON TO 4 MILES NORTH OF
BLOOM. MOVEMENT WAS NORTHEAST AT 30 MPH.
HAIL TO THE SIZE OF NICKELS AND WIND GUSTS OF 50 MPH ARE POSSIBLE.
TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE EXPECTED.
THESE STORMS WILL IMPACT OUTDOOR HOLIDAY ACTIVITIES. BE AWARE OF THE
DANGERS OF FLOODING AND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...CIMARRON...MONTEZUMA...MINNEOLA...INGALLS...FORD...
ENSIGN...BLOOM...WRIGHT...HOWELL...FT. DODGE...
KINGSDOWN AND THE HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3768 10065 3772 10065 3802 10015 3765 9947
3732 10008
TIME...MOT...LOC 2247Z 237DEG 25KT 3780 10041 3755 9991
TURNERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:04 PM CDT | Special Weather Statement | DDC | Stanton | 41 min |
| Jul 1, 7:11 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny, Stanton | 27 min |
| Jul 1, 9:18 PM CDT | Special Weather Statement | DDC | Hamilton | 57 min |
| Jul 1, 9:19 PM CDT | Flash Flood Watch | DDC | Finney, Grant, Hamilton, Kearny, Lane, Scott and 1 more | 10 hr |
| Jul 1, 9:43 PM CDT | Special Weather Statement | DDC | Ness | 62 min |
| Jul 1, 9:57 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 48 min |
| Jul 1, 10:18 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 57 min |
| Jul 1, 10:23 PM CDT | Special Weather Statement | DDC | Scott | 52 min |
| Jul 1, 10:38 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 28 min |
| Jul 1, 10:43 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 47 min |
| Jul 1, 10:58 PM CDT | Special Weather Statement | DDC | Lane | 47 min |
| Jul 1, 11:02 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Kearny | 33 min |
| Jul 1, 11:16 PM CDT | Special Weather Statement | DDC | Morton | 44 min |
| Jul 1, 11:22 PM CDT | Special Weather Statement | DDC | Finney | 38 min |
| Jul 1, 11:47 PM CDT | Special Weather Statement | DDC | Lane, Ness | 43 min |
| Jul 1, 11:52 PM CDT | Special Weather Statement | DDC | Stevens | 38 min |
| Jul 1, 11:58 PM CDT | Special Weather Statement | DDC | Finney | 47 min |
| Jul 2, 12:20 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee, Rush | 55 min |
| Jul 2, 12:26 AM CDT | Special Weather Statement | DDC | Grant | 49 min |
| Jul 2, 12:31 AM CDT | Special Weather Statement | DDC | Ford, Gray | 44 min |
| Jul 2, 12:58 AM CDT | Areal Flood Warning | DDC | Grant, Morton, Stanton | 6 hr |
| Jul 2, 1:12 AM CDT | Flash Flood Warning | DDC | Edwards, Pawnee | 3 hr |
| Jul 2, 1:23 AM CDT | Special Weather Statement | DDC | Grant | 37 min |
| Jul 2, 1:39 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 3 hr |
| Jul 2, 2:15 AM CDT | Areal Flood Advisory | DDC | Ford | 3 hr |
| Jul 2, 4:07 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 6 hr |
| Jul 2, 4:19 AM CDT | Areal Flood Warning | DDC | Edwards, Pawnee | 9 hr |
| Jul 2, 7:42 AM CDT | River Flood Warning | DDC | Meade | 20 hr |
| Jul 2, 9:15 AM CDT | River Flood Warning | DDC | Hodgeman, Pawnee | 3 days |
| Jul 2, 10:48 AM CDT | Areal Flood Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 24 hr |
| Jul 2, 11:35 AM CDT | Flash Flood Watch | DDC | Edwards, Ford, Gray, Haskell, Hodgeman, Kiowa and 6 more | 11 hr |
| Jul 2, 3:13 PM CDT | Special Weather Statement | DDC | Meade, Morton, Seward, Stevens | 2 hr |
| Jul 2, 3:40 PM CDT | Special Weather Statement | DDC | Meade | 50 min |
| Jul 2, 3:55 PM CDT | Special Weather Statement | DDC | Stevens | 50 min |
| Jul 2, 4:01 PM CDT | Special Weather Statement | DDC | Ford | 44 min |
| Jul 2, 4:12 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 28 min |
| Jul 2, 4:18 PM CDT | Special Weather Statement | DDC | Ness | 42 min |
| Jul 2, 4:39 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Ness | 66 min |
| Jul 2, 4:40 PM CDT | Special Weather Statement | DDC | Hodgeman | 50 min |
| Jul 2, 4:49 PM CDT | Special Weather Statement | DDC | Meade, Seward | 41 min |
| Jul 2, 5:03 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 24 min |
| Jul 2, 5:04 PM CDT | Special Weather Statement | DDC | Rush | 41 min |
| Jul 2, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 64 min |
| Jul 2, 5:13 PM CDT | Tornado Warning | DDC | Rush | 32 min |
| Jul 2, 5:17 PM CDT | Special Weather Statement | DDC | Hamilton | 43 min |
| Jul 2, 5:24 PM CDT | Flash Flood Warning | DDC | Hodgeman, Ness | 3 hr |
| Jul 2, 5:32 PM CDT | Special Weather Statement | DDC | Ness | 43 min |
| Jul 2, 5:41 PM CDT | Special Weather Statement | DDC | Hamilton | 49 min |
| Jul 2, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 44 min |
| Jul 2, 5:48 PM CDT | Special Weather Statement | DDC | Ford, Gray | 42 min |
| Jul 2, 6:01 PM CDT | Tornado Warning | DDC | Rush | 12 min |
| Jul 2, 6:18 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 42 min |
| Jul 2, 6:21 PM CDT | Special Weather Statement | DDC | Hodgeman | 39 min |
| Jul 2, 6:24 PM CDT | Special Weather Statement | DDC | Seward, Stevens | 51 min |
| Jul 2, 6:28 PM CDT | Flash Flood Warning | DDC | Gray, Meade | 6 hr |
| Jul 2, 6:34 PM CDT | Special Weather Statement | DDC | Clark | 41 min |
| Jul 2, 6:37 PM CDT | Special Weather Statement | DDC | Kearny | 38 min |
| Jul 2, 6:43 PM CDT | Special Weather Statement | DDC | Gray | 47 min |
| Jul 2, 6:44 PM CDT | Flash Flood Warning | DDC | Ellis, Ness, Rush, Trego | 3 hr |
| Jul 2, 6:59 PM CDT | Special Weather Statement | DDC | Clark | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.